# SDR ASAA2023072044138

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N964AK
- Make and model: Boeing 737-9
- Aircraft serial: 44068
- Aircraft time: 981 hours, 308 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON SCRATCHPAD. GROUNDED - YES. ACCOMPLISHED IFIM 34-61-00-810-918. OPS NORMAL.
